Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Bounds on $ \lambda $ for positive solutions of $ \Delta \psi +\lambda f(r)\{\psi +G(\psi )\}=0$


Author: Daniel D. Joseph
Journal: Quart. Appl. Math. 23 (1966), 349-354
MSC: Primary 35.75
DOI: https://doi.org/10.1090/qam/194732
MathSciNet review: 194732
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. D. Joseph, Variable viscosity effects on the flow and stability of flow in channels and pipes, Phys, of Fluids, 7, 1761-1771 (1964)
  • [2] D. D. Joseph, Nonlinear heat generation in conducting solids, Int. Jour. Heat and Mass Transfer, 8, 281-288 (1965)
  • [3] O. D. Kellogg, Foundation of Potential Theory (Dover, New York, 1929), 316
  • [4] E. A. Kearsley, Viscous heating correction for viscometer flows, Trans. Soc. Rheol. VI (1962)
  • [5] R. Courant and D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953. MR 0065391

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.75

Retrieve articles in all journals with MSC: 35.75


Additional Information

DOI: https://doi.org/10.1090/qam/194732
Article copyright: © Copyright 1966 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website